Linkages and Hamiltonians at null infinity

Abhay Ashtekar, Jeffrey Winicour

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


The relation between the linkage and the symplectic approaches to conserved quantities associated with the Bondi-Metzner-Sachs groups in general relativity is examined.

Original languageEnglish (US)
Pages (from-to)2410-2417
Number of pages8
JournalJournal of Mathematical Physics
Issue number12
StatePublished - 1981

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Linkages and Hamiltonians at null infinity'. Together they form a unique fingerprint.

Cite this